# SDR YENA2025090400909

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 92,127 hours, 34,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON TOP SKIN, TRAILING EDGE OVERHANG, LOWER SURFACE, BTW WX4013 AND WX4349 ( BTW RIB 8 7 RIB 9 ), ON RH WING; REFERENCE AEROMAN W.O. 2025 279 / 1- N.R. 481112 * PERFORMED PERMANENT REPAIR ON TOP SKIN PANEL #2, TRAILING EDGE OVERHANG, LOWER SURFACE, BTW WX4013 AND WX4349 (BTW RIB 8 AND RIB 9), ON RH WING IN ACCORDANCE WITH EC NO. A25-815-01, AEROMAN EA  #57-0093-25 (COVER AND PART #4) AND AIRBUS RDAF 80044743/081/2025 ISSUE A; THIS REPAIR IS CLASSIFIED AS MINOR   MEASURES OF BLENDED AREA ARE: L= 7.530 INCH, W= 2.521 INCH, MINIMUM REMAINING THICKNESS IS 0.109 INCH, PERCENTAGE OF REMOVED MATERIAL IS: 56.04%;
